# SDR FDEA202301150208

- Difficulty date: January 15, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300*
- Aircraft serial: 664
- Aircraft time: 73,052 hours, 25,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #143DF KEEL BEAM FLOOR WAS FOUND SOFTEN AND CAUSE BY HYD FLUID CONTAMINATION FABRICATED NEW FLOOR PANEL I.A.W FEDEX STANDARD REPAIR DRAWING - FLOOR PANEL   REPLACEMENT NO: SRZ-25-005 REV.R  MAJOR REPAIR
